Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 29, NWS Corpus Christi, TX

June 1, 2016Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 1, 2016, 11:53 PM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 11:53 PM CDT (04:53 UTC)
Expired
Jun 2, 2016, 2:45 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Laughlin AFB radar (KDFX), 193 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

613 
WGUS54 KCRP 020453
FFWCRP
TXC479-020745-
/O.NEW.KCRP.FF.W.0029.160602T0453Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 PM CDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 245 AM CDT

* AT 1152 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN ACCORDING TO THE DOPPLER RADAR ESTIMATES. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY...AS AN ADDITIONAL 1 TO 2
  INCHES ARE POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
  AIRPORT...RANCHITOS LAS LOMAS...TEXAS A&M INTERNATIONAL UNIVERSITY...
  COLUMBIA BRIDGE...ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS
  WEST...CALLAGHAN...LAS TIENDAS...DOCTORS HOSPITAL OF LAREDO...RIO
  BRAVO--EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO
  COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO
  COUNTRY CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
      2757 9951 2761 9955 2760 9958 2764 9960
      2763 9964 2766 9967 2766 9971 2778 9982
      2776 9984 2780 9988 2794 9994 2798 9993
      2800 9999 2802 9903 2740 9908 2733 9950

$$

GW
3 follow-up statements
347 
WGUS74 KCRP 020524
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 AM CDT THU JUN 2 2016

TXC479-020745-
/O.CON.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1224 AM CDT THU JUN 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL WEBB COUNTY...

AT 1223 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...FROM NEAR TO AROUND 10 MILES
NORTH OF ORVIL, INCLUDING ALONG INTERSTATE 35. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY, IF IT HAS NOT ALREADY OCCURRING.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED
AREA DUE TO THE FACT THAT SOME OF THE STORMS ARE SHOWING VERY
LITTLE MOVEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
      2757 9951 2761 9955 2760 9958 2764 9960
      2763 9964 2766 9967 2766 9971 2778 9982
      2776 9984 2780 9988 2794 9994 2798 9993
      2800 9999 2802 9903 2740 9908 2733 9950

$$

GW
059 
WGUS74 KCRP 020635
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
135 AM CDT THU JUN 2 2016

TXC479-020745-
/O.CON.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
135 AM CDT THU JUN 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL WEBB COUNTY...

AT 133 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ESTIMATES OF MORE THAN 4 INCHES
OF RAIN HAVE FALLEN NORTHWEST OF ORVIL. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY, IF NOT ALREADY OCCURRING.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
      2757 9951 2761 9955 2760 9958 2764 9960
      2763 9964 2766 9967 2766 9971 2778 9982
      2776 9984 2780 9988 2794 9994 2798 9993
      2800 9999 2802 9903 2740 9908 2733 9950

$$

GW
244 
WGUS74 KCRP 020736
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
236 AM CDT THU JUN 2 2016

TXC479-020746-
/O.EXP.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
236 AM CDT THU JUN 2 2016

...THE FLASH FLOOD WARNING FOR CENTRAL WEBB COUNTY WILL EXPIRE AT 245
AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
      2757 9951 2761 9955 2760 9958 2764 9960
      2763 9964 2766 9967 2766 9971 2778 9982
      2776 9984 2780 9988 2794 9994 2798 9993
      2800 9999 2802 9903 2740 9908 2733 9950

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:12 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 1, 11:12 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1112 PM CDT WED JUN 1 2016

.DISCUSSION...See 06Z aviation discussion.

&&

.AVIATION...Am basing convective timing on radar trends...TTU
reflectivity and GFS UVV from time-height plots. That put TSRA in
KLRD at issuance...about 08Z at KALI and 09Z at KCRP/KVCT.
Expecting convection to continue through the late morning/early
afternoon, with mainly VFR ceilings (tempo MVFR in stronger
convection). Am calling off categorical showers/storms about 13Z
at KLRD...17Z at KCRP...about 22Z at KVCT (proximate to boundary).
After that, think most of the convection will be east of area as
upper low's impacts shift to the east. However, did include some
PROB30 thunder eastern terminals until about 03/02Z. Winds
generally light from the east or southeast outside of convection
becoming light and variable Thursday evening.

&&

.PREVIOUS DISCUSSION... /Issued 1047 PM CDT WED JUN 1 2016/

DISCUSSION...

Multiple outflow boundaries are moving across the Central and
South Texas at this time, though not seeing much in the way of
shower activity until you get closer to the Rio Grande. 00Z KCRP
sounding showed no cap in place with a decent amount of
instability around but the shear remains the biggest limiting
factor. PWATs have increased back towards 1.9-2.0 inches.

Currently the activity to our west, over in Mexico, continues to
place us in a bisect region, with some deeper convection beginning
to develop about 50 miles north-west of Columbia Bridge. Water
vapor shows larger scale upper-level trough across the Big Bend
region with several embedded impulses moving through the mean
southwesterly flow aloft. These impulses will continue to develop
storms over the Sierra Madres and SdB mountains which will slide
eastward overnight into our western zones. The main activity still
looks like a mid-morning timeframe for the heaviest rainfall
though with the better sampling of CAPE west a few storms may
produce larger hail and stronger winds gusts.

PREVIOUS DISCUSSION... /Issued 358 PM CDT WED JUN 1 2016/

SHORT TERM (Tonight through Thursday night)...18z CRP sounding
showed slightly drier air and subsidence continues over the
Coastal Bend in the wake of the overnight convection. Cloud cover
remaining over the Brush Country due to subsidence inversion has
limited heating and development of instability. This activity
has disrupted the low level flow as well. Although upper level
pattern is conducive for heavy rainfall...convective development
is strongly tied to mesoscale processes. Sea breeze boundary has
been slowly moving inland and isolated showers are beginning to
develop. Expect low level flow will increase slightly from the
southeast this evening and moisture will steadily reload into
south Texas. The SPC meso-analysis web page shows instability
axis over the higher terrain in northeast Mexico and satellite
imagery shows convection on the increase there as the short wave
trough lifts out of Coahuila. Stronger upper level difluence will
move into the Brush Country late this evening as the upper jet
rounds the base of the upper low sinking southeast into Texas Big
Bend tonight. Will continue with scenario of convection increasing
over Coahuila this evening and moving into the Brush Country and
reaching the coastal plains overnight. GFS/ECMWF are similar in
showing this event as well as latest HRRRX and Texas Tech WRF.
Additional convection will be possible especially over coastal
plains Thursday as the upper low approaches. Rainfall rates of 2-3
inches per hour will be possible with this convection. With wet
soil conditions...any additional rainfall will quickly become
runoff and lead to flash flooding. Flash Flood Watch continues for
all of south Texas through Thursday night.

The upper low is expected to move into the Hill Country Thursday
night and become quasi-stationary. The Brush Country could be
affected by a dry slot that moves in from the southwest while the
threat for heavy rain will continue along the coast. Too early to
adjust timing for end of the watch for this area at this time.

LONG TERM (Friday through Wednesday)...Continued unsettled weather
expected through at least the first half of the long term period.
Mid/upper level low is prog to slowly retrograde SW across S TX into
NE MX from Friday through the weekend with a weak late season front
stalling across the area. Main low/trough axis is expected to bisect
or remain just west of the CWA...which should allow for continued
lift/moisture advection/convective development across the
region...especially along the aforementioned front. Saturday may be
slightly drier than Fri/Sun given expected weaker dynamical flow
aloft and lower instability values. However...scattered showers and
thunderstorms are expected across much of the CWA all three days.
Mid/upper level low begins to become elongated/sheared early next
week with associated rain chances diminishing. Drier airmass tries to
build into the region early next week before higher moisture values
advect northward by late in the forecast period. Max/Min temps Friday
through early next week are expected to be below normal for early
June given amount of cloud cover/precip/and weak Nrly sfc flow with
a minor/gradual warming trend next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    73  84  72  87  70  /  70  80  60  50  40
Victoria          72  82  69  85  69  /  70  80  60  60  40
Laredo            72  86  69  90  70  /  80  60  50  30  20
Alice             71  84  69  87  68  /  80  80  60  50  40
Rockport          75  83  73  87  70  /  70  80  60  60  40
Cotulla           71  85  68  87  68  /  80  70  50  40  30
Kingsville        73  84  70  87  69  /  70  80  60  50  40
Navy Corpus       76  82  73  86  72  /  70  80  60  60  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
     zones: Aransas...Bee...Calhoun...Duval...Goliad...Jim
     Wells...Kleberg...La Salle...Live Oak...McMullen...Nueces...
     Refugio...San Patricio...Victoria...Webb.

GM...None.

&&

GW/86...AVIATION
Hazardous weather outlook, Jun 1, 4:07 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT WED JUN 1 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-021200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
407 PM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF
MEXICO INTO THE BRUSH COUNTRY THIS EVENING AND MOVE EAST INTO THE
COASTAL PLAINS OVERNIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS LEADING TO FLASH FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT FOR ALL OF SOUTH TEXAS TONIGHT.

THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS...WITH
SOME STRONG STORMS EXPECTED AND ISOLATED SEVERE THUNDERSTORMS
POSSIBLE. THE STRONG TO SEVERE STORMS WILL PRODUCE WINDS 50 MPH OR
HIGHER AND HAIL 1/2 INCH OR LARGER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH
FRIDAY. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. A
FEW STORMS MAY BE STRONG TO SEVERE ON THURSDAY.

A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH TEXAS THURSDAY
THROUGH AT LEAST THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE CALLED AT TIMES FOR SEVERE WEATHER REPORTS OR
REPORTS OF FLOODING. SPOTTER ACTIVATION MAY BE REQUIRED.

TMT

In the hours before

Local storm report, Jun 1, 6:14 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
614 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     KINGSVILLE              27.51N 97.86W
05/31/2016                   KLEBERG            TX   NWS STORM SURVEY

            NWS STORM SURVEY TEAM IDENTIFIED TWO DAMAGE PATHS IN THE
            CITY OF KINGSVILLE. THE FIRST WAS ASSOCIATED WITH THE
            DAMAGING STRAIGHT LINE WINDS OF 70-90 MPH WHICH IMPACTED
            THE SOUTH CENTRAL PART OF TOWN BETWEEN E CAESAR AVE AND
            GENERAL CAVAZOS BLVD AROUND 730PM. HUNDREDS OF LARGE
            LIMBS WERE SNAPPED AND IN SOME CASES WHOLE TREES WERE
            UPROOTED. A PORTION OF THE ROOF OF A HOME WAS BLOWN OFF.
            WINDOWS WERE BROKEN AT AN APARTMENT. ALL DEBRIS WAS
            FACING A WESTERLY DIRECTION.

&&

STAFF
Local storm report, Jun 1, 6:21 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          KINGSVILLE              27.51N 97.86W
05/31/2016                   KLEBERG            TX   NWS STORM SURVEY

            DAMAGE ASSOCIATED WITH AN EF-1 TORNADO THAT CROSSED THE
            SOUTH SIDE OF KINGSVILLE WAS FOUND FROM DICK KLEBERG PARK
            ACROSS HWY 77 AND DOWN FM 1717. THE DAMAGE PATH WAS
            APPROXIMATELY 2.5 MILES LONG. NUMEROUS LARGE TREES AND
            UTILITY POLES WERE SNAPPED AT THEIR BASE, A SET OF
            BLEACHERS AT THE PARK WERE TOSSED 300 YARDS, SHINGLES
            WERE DAMAGED FROM HOMES AND A PORTION OF THE METAL ROOF
            WAS BLOWN OFF. PEAK WINDS WERE ESTIMATED AT 80 TO 100
            MPH.

&&

STAFF
Special weather statement, Jun 1, 11:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT WED JUN 1 2016

TXZ239-020545-
WEBB-
1141 PM CDT WED JUN 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...

AT 1141 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF CALLAGHAN TO UNITEC
INDUSTRIAL PARK TO RANCHOS PENITAS WEST TO 6 MILES EAST OF COLUMBIA
BRIDGE. MOVEMENT WAS NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M INTERNATIONAL
UNIVERSITY...COLUMBIA BRIDGE...ORVIL...UNITED SOUTH HIGH SCHOOL...OILTON...
RANCHOS PENITAS WEST...CALLAGHAN...LAS TIENDAS...DOCTORS HOSPITAL OF
LAREDO...RIO BRAVO--EL CENIZO...AGUILARES AND UNITEC INDUSTRIAL PARK.

LAT...LON 2727 9933 2732 9937 2728 9943 2733 9951
      2749 9948 2750 9953 2757 9951 2761 9955
      2760 9958 2764 9959 2763 9965 2766 9967
      2765 9970 2778 9982 2776 9984 2780 9988
      2790 9989 2806 9998 2803 9893 2727 9892
TIME...MOT...LOC 0441Z 181DEG 6KT 2782 9932 2771 9946 2768 9958 2768
9963

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:41 PM CDTSpecial Weather StatementCRPWebb64 min
Jun 2, 12:55 AM CDTAreal Flood AdvisoryCRPDuval, Webb3 hr
Jun 2, 1:54 AM CDTAreal Flood AdvisoryCRPLa Salle, Live Oak, McMullen3 hr
Jun 2, 2:27 AM CDTSpecial Weather StatementCRPLa Salle48 min
Jun 2, 6:50 AM CDTAreal Flood AdvisoryCRPCalhoun3 hr
Jun 2, 3:33 PM CDTSevere Thunderstorm WarningCRPNueces27 min
Jun 2, 3:49 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces3 hr
Jun 2, 4:06 PM CDTSpecial Weather StatementCRPNueces24 min
Jun 2, 4:34 PM CDTSpecial Marine WarningCRP26 min
Jun 2, 4:38 PM CDTSpecial Weather StatementCRPSan Patricio37 min
Jun 2, 5:00 PM CDTSpecial Weather StatementCRPSan Patricio30 min
Jun 2, 5:11 PM CDTAreal Flood AdvisoryCRPAransas, Nueces, Refugio, San Patricio3 hr
Jun 2, 5:21 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio39 min
Jun 2, 5:33 PM CDTSpecial Marine WarningCRP27 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.